MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX 3DR; BREAST - ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX 3DR; BREAST - ABSORBABLE MESH
Model Number 100043-04
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Capsular Contracture (1761); Unspecified Reproductive System or Breast Problem (4513)
Date of Event 11/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided, no conclusions can be made.As reported, the patient experienced the post-op complication of migration, malposition and capsular contracture.Medical affairs has assessed the patient¿s postoperative course migration, malposition and capsular contracture as being serious and likely related to the study device.Review of the device history records confirmed the device was manufactured to specification.Migration is a known inherent risk of the surgery/use of the device and listed as a possible complication in the adverse reaction section of the instructions for use (ifu) supplied with the device.This mdr report is related to a retrospective study conducted to proactively gather real-world evidence on the use and safety of the p4hb product family, including galaflex scaffold, galaflex 3d, and galaflex 3dr.All safety events from the study are adjudicated by the bd medical monitor for an independent assessment of severity and relatedness.In an abundance of caution, events for which relatedness cannot be ruled out are processed for mdr reporting.
 
Event or Problem Description
Per clinical trial (b)(6): on (b)(6) 2018, patient underwent revision left inferior breast capsulorrhaphy using a crescent/peri-areolar incision.Unknown if concomitant procedure(s) were done.1 piece of galaform (galaflex 3dr) was used - left side only.On (b)(6) 2018, left migration, malposition, or contraction was reported - inferior malposition.On (b)(6) 2019, patient had left breast capsulorrhaphy with capsular flap procedure.No end date was given.On (b)(6) 2019, left breast reoperation was reported (left breast was much lower than right).Patient had revision left breast capsulorrhaphy on (b)(6) 2019.Resolved without sequelae on (b)(6) 2019.Review by medical affairs identifies the reported events migration, malposition, or contraction and reoperation are likely related to the device and serious.

Brand Name
GALAFLEX 3DR
Common Device Name
BREAST - ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key14938407
Report Number1213643-2022-00495
Device Sequence Number6357737
Product Code OOD
UDI-Device Identifier00855920006256
UDI-Public(01)00855920006256
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K162922
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/11/2019
Device Model Number100043-04
Device Catalogue NumberFR3D04
Device Lot Number180084
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/28/2022
Initial Report FDA Received Date07/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/11/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR
Patient SexFemale
Patient Weight60 KG